# SDR UPS97821866

- Difficulty date: January 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46056
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 711
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  LT WING O/B L/E SKIN AT XFS 711 IS CRACKED AT A SCREW HOLE.  CRACK IS APPROX .36 INCH LONG JUST BELOW L/E HFEC INSP.  VERIFIED CRACK TERMINATES AT SCREW HOLE.  FABRICATED AND INSTALLED REPAIR IAW UPS E.O. DC8-5720-7767-A.
